# SDR SWAA001496

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 32,257 hours, 32,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD SERVICE DOOR FWD LOWER FUSELAGE CUT OUT STUB FRAME CRACKED.  REMOVED AND REPLACED STUB FRAME PER SRM.
